MAUDE Adverse Event Report: Covidien Edge; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

Covidien Edge; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number E1455
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 08/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, the device's tip was tearing the patient's skin.Another insulated tip was opened worked effectively.
 
Additional Manufacturer Narrative
D10 concomitant product: e1455, e1455 the edge ent/ima electrode x50 (lot no:260680224r) e1455, e1455 the edge ent/ima electrode x50 (lot no:260680224r) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Edge
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
Covidien
200 medtronic drive
lafayette,co
Manufacturer (Section G)
Covidien
200 medtronic drive
lafayette,co
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50786454
Report Number9610849-2026-00180
Device Sequence Number10530158
Product Code GEI
UDI-Device Identifier10884521713178
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K955836
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE1455
Device Catalogue NumberE1455
Device Lot Number260680224R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/16/2026
Date Device Manufactured03/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient Age79 YR
Patient SexMale